# SDR AALA202012059006

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 57,945 hours, 33,751 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CAPTAIN'S WINDOW STUCK OPEN.  CLEANED AND LUBED WINDOW TRACK AT CAPTAIN'S WINDOW, PER AMM 56-10-00-110-003-A.
